# SDR LR7A01061

- Difficulty date: August 5, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 44,117 hours, 29,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP5330 FOUND FS 970 LH UPPER RING SEGMENT CRACKED AT LBL 61, WL 256.REPAIRED IAW SRM SMP 583-51-140-19.  NR 2077.
